# SDR YENA20120108405

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 24,589 hours, 8,698 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 2, AIRCRAFT DIVERTED TO MCO DUE TO DURING CLIMB, LOST OF YELLOW HYD FLUID. THE TECHNICIAN FOUND UNION ON THE PARKING BRAKE VALVE (2579GM) CRACKED.  REMOVED AND REPLACED UNION REF 32-45-14. SYS LEAK AND OPS CHECKED NORMAL.
